Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Bleeding under skin of forearm, slight patch with itch, allergic asthma, causes

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 299 Questions
Posted Thu, 26 Apr 2012 in General Health
Answered by Dr. Vidya Muralidhar 3 hours later

Thanks for your query.

Spontaneous bleeding under the skin is not normal. The possible conditions that could trigger such episodes are vitamin C deficiency, bleeding disorders, thrombocytopenia, echymosis, viral infections and drug side effects. The symptoms warrants evaluation by an expert hematologist as early as possible.

I may you the following test as part of evaluation - Complete blood counts, ESR, Coagulation profile and Liver function test

Avoid use of pain killers if you been on it especially aspirin.

The itching that you have is presence of blood products under the skin, it will soon fade away as the product of degradation gets absorbed. You may apply claritin lotion over the area to reduce itching.

Symptoms necessitates an expert hematologist consult.

Hope I have answered your query adequately. Wish you speedy recovery.

I am available for clarifications if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor